MAUDE Adverse Event Report: MIABECKMAN COULTERMI DISCRETE MFG IO UNICEL DXH 900 COULTER CELLULAR ANALYSIS SYSTEM; COUNTER, DIFFERENTIAL CELL

MIABECKMAN COULTERMI DISCRETE MFG IO UNICEL DXH 900 COULTER CELLULAR ANALYSIS SYSTEM; COUNTER, DIFFERENTIAL CELL
Model Number TN DXH 900 HEMATOLOGY SYSTEM WITH FLOOR STAND
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The bec safety compliance engineer found that an assessment of the potential hazard could not be made because the fire initiated at the ups itself and it is not a beckman coulter product.Additionally, it was confirmed by the field service engineer (fse) that the fire was contained to the ups and did not affect the instrument or lab.The fse replaced the power cords to the dxh 900 instrument as a preventive measure.The ups was repaired by the company responsible for the ups and its functionality.Bec internal identifier - (b)(4).
 
Event or Problem Description
The customer reported the ups for the dxh900 hematology instrument shorted and caught fire.The customer used the laboratory fire extinguisher to contain the flames, firefighters were called but the fire had already been extinguished, they advised the customer not to use the ups.The ups was turned off and the equipment power cables disconnected.There was no report of injury or exposure as a result fo this event.Patient results were no impacted.

Brand Name
UNICEL DXH 900 COULTER CELLULAR ANALYSIS SYSTEM
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
MIABECKMAN COULTERMI DISCRETE MFG IO
250 s. kraemer blvd.
brea CA 92821
Manufacturer (Section G)
BECKMAN COULTER
11800 sw 147th avenue
miami FL 33196 2031
Manufacturer Contact
angela vettel
250 s. kraemer blvd.
brea, CA 92821
7149613625
MDR Report Key15688267
Report Number1061932-2022-00067
Device Sequence Number7368101
Product Code GKZ
UDI-Device Identifier15099590701574
UDI-Public(01)15099590701574(11)211206
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K140911
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTN DXH 900 HEMATOLOGY SYSTEM WITH FLOOR STAND
Device Catalogue NumberC11478
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2022
Initial Report FDA Received Date10/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown